Advertisement

Discrete & Computational Geometry

, Volume 23, Issue 2, pp 157–169 | Cite as

On Random Sections of the Cube

  • Y. Lonke

Abstract.

Let f(j,k,n) denote the expected number of j -faces of a random k -section of the n -cube. A formula for f(0,k,n) is presented, and, for j\geq 1 , a lower bound for f(j,k,n) is derived, which implies a precise asymptotic formula for f(n-m,n-l,n) when 1≤ l<m are fixed integers and n→∈fty .

Keywords

Asymptotic Formula Random Section Precise Asymptotic Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Springer-Verlag New York Inc. 2000

Authors and Affiliations

  • Y. Lonke
    • 1
  1. 1.Institute of Mathematics, The Hebrew University of Jerusalem, Jerusalem 91904, IsraelIL

Personalised recommendations